MathSciNet Relay Station
MathSciNet bibliographic data
MR3096553 42B25 (47B33)
Yu, Xiao; Tao, Xiang Xing Boundedness for a class of generalized commutators on $\lambda$-central Morrey space. Acta Math. Sin. (Engl. Ser.) 29 (2013), no. 10, 1917–1926.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement